I am 24. I guess you could say I have always had a bit anxiety but the panic attacks started this year and just a week ago i had such a severe one i went to the hospital. I didn't know what to do I am in a constant state of anxiety and panic. The doctor put me on generic Lexapro 10mg and gave me some Xanax for when it gets too severe. It's been like 3 days but I feel worse with constant panic. I just want to feel normal again. Please help please!
Generic Lexapro side effects are freaking me out!?
- 10 days ago by Momokitty04
- 1 December 2018 (10 days ago)
- lexapro, depression, anxiety, panic disorder, generalized anxiety disorder, side effect, generic, hospital
Added 10 days ago:
Its also making me feel more depressed than i was before!
"Common (1% to 10% of users): Abnormal dreams, agitation, anxiety, nervousness, restlessness"
Increased anxiety is a common side effect when starting Lexapro (escitalopram)... or any antidepressant/anxiolytic and usually resolves within just a few days to a week or two.
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
You should use your Xanax as directed, but do report the anxiety to your doctor and get her/his professional advice. Perhaps a temporary decrease of your dosage could help your system adjust to the medication more easily.
Best regards and I hope you're feeling better soon.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2017 • 6 answers
Updated 27 Aug 2018 • 2 answers
Updated 22 Jun 2018 • 3 answers
Updated 28 Oct 2017 • 3 answers
Updated 17 Oct 2018 • 1 answer